Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10964
Title: Numerical analysis of nonlinear stability of two-phase flow in the blasius boundary layer
Authors: Xie, ML
Chan, TL 
Zhang, YD
Zhou, HC
Keywords: Blasius boundary layer
Hydrodynamic stability
Two-phase flow
Weakly nonlinear theory
Issue Date: 2008
Publisher: Tel Aviv
Source: International journal of nonlinear sciences and numerical simulation, 2008, v. 9, no. 4, p. 423-434 How to cite?
Journal: International Journal of Nonlinear Sciences and Numerical Simulation 
URI: http://hdl.handle.net/10397/10964
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Citations as of Jul 7, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Jul 18, 2017

Page view(s)

33
Last Week
2
Last month
Checked on Jul 16, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.